# SDR CA101220003

- Difficulty date: December 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,600 hours
- System (JASC): 2420 · AC Generation System
- Part: Receptacle
- Part number: 2550010000
- Condition: Arced
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL ARCHING IN THE VICINITY OF GPU.WHILE CONNECTING GPU ON ARRIVAL. MAINTENANCE ADVISED.  AS PER MOC INSTRUCTION CARRIED OUT INSP OF EXT PWR RECPT FROM INSIDE A/C NO DAMAGE FOUND. EXT PWR RECEPT NEED REPECEPLAMENT.  AC EXTERNAL POWER RECEPTACLE REPLACED AND TESTED SERVICEABLE IAW AMM 24-42-03.
